Alert archive / Missouri / Flash Flood Warnings in 2015
Flash Flood Warning 6, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood warning at May 17, 2015, 3:02 AM CDT for 4 counties in Missouri; Wyandotte County, Kansas. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 17, 2015, 3:02 AM CDT (08:02 UTC)
- Expired
- May 17, 2015, 6:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Wyandotte County, KS, Clay County, MO, Clinton County, MO, Jackson County, MO, Platte County, MO
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 17, 3:08 AM CDT | FLASH FLOOD | Kansas City, MO | SEVERAL RESCUES REPORTED TONIGHT IN THE EAST BOTTOMS AREA AS WELL ALONG EMANUEL CLEAVER II BLVD NEAR BRUSH CREEK IN THE KANSAS CITY METRO AREA |
| May 17, 4:24 AM CDT | HEAVY RAIN 6.5 | Lathrop, MO | REPORT VIA FB |
| May 17, 4:24 AM CDT | HEAVY RAIN 6.5 | Lathrop, MO | STORM TOTAL ESTIMATE. REPORT VIA FB. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 8.0 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 158 J/kg
- Mixed-layer CIN
- -114 J/kg
- Mixed-layer LCL
- 843 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 202 m²/s²
- 0-3 km storm-relative helicity
- 260 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
388
WGUS53 KEAX 170802
FFWEAX
KSC209-MOC047-049-095-165-171100-
/O.NEW.KEAX.FF.W.0006.150517T0802Z-150517T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
302 AM CDT SUN MAY 17 2015
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CLAY COUNTY IN WEST CENTRAL MISSOURI...
EASTERN PLATTE COUNTY IN WEST CENTRAL MISSOURI...
NORTHERN WYANDOTTE COUNTY IN NORTHEAST KANSAS...
NORTHWESTERN JACKSON COUNTY IN WEST CENTRAL MISSOURI...
SOUTHERN CLINTON COUNTY IN NORTHWEST MISSOURI...
* UNTIL 600 AM CDT
* AT 259 AM CDT...FLASH FLOODING WAS STILL OCCURRING DUE TO VERY
HEAVY RAINFALL OVERNIGHT. SEVERAL ROADWAYS REMAIN CLOSED IN AND
AROUND THE WARNED AREA. ALTHOUGH HEAVY RAIN IS COMING TO AN
END...LINGERING FLASH FLOOD IMPACTS WILL CONTINUE THROUGH THE
EARLY MORNING HOURS.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CLAYCOMO...COURTNEY...GLADSTONE...KANSAS CITY...KANSAS CITY
KANSAS...KEARNEY...LATHROP...LIBERTY...NORTH KANSAS CITY...
PARKVILLE...PLATTE CITY...PLATTSBURG...RIVERSIDE...SMITHVILLE...
SUGAR CREEK...WEATHERBY LAKE...AVONDALE...CAMDEN POINT...
DEARBORN...EDGERTON...FERRELVIEW...GLENAIRE...HOLT...HOUSTON
LAKE...KANSAS CITY DOWNTOWN...LAKE WAUKOMIS...MISSOURI CITY...
NORTHMOOR...OAKVIEW AND PLATTE WOODS.
RAINFALL REPORTS IN EXCESS OF 4 INCHES HAVE BEEN COMMON ACROSS THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 3920 9485 3920 9478 3921 9483 3925 9483
3926 9484 3953 9478 3953 9461 3958 9460
3958 9421 3951 9421 3910 9430 3908 9487
$$
GITRO1 follow-up statement
101
WGUS73 KEAX 171059
FFSEAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
559 AM CDT SUN MAY 17 2015
KSC209-MOC047-049-095-165-171113-
/O.EXP.KEAX.FF.W.0006.000000T0000Z-150517T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WYANDOTTE KS-CLAY MO-CLINTON MO-JACKSON MO-PLATTE MO-
559 AM CDT SUN MAY 17 2015
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR EASTERN PLATTE...
NORTHWESTERN JACKSON...SOUTHERN CLINTON...CLAY AND NORTHERN WYANDOTTE
COUNTIES WILL BE ALLOWED TO EXPIRE AT 600 AM CDT...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA REMAIN HIGH AND AN AREAL FLOOD WARNING
HAS BEEN ISSUED IN PLACE OF THE FLASH FLOOD WARNING. IF FLOODING HAS
BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT
AGENCY.
LAT...LON 3920 9485 3920 9478 3921 9483 3925 9483
3926 9484 3953 9478 3953 9461 3958 9460
3958 9421 3951 9421 3910 9430 3908 9487
$$
GITROWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at May 17, 12:19 AM CDT, 2 hours 43 minutes earlier.
Area forecast discussion, May 17, 12:19 AM CDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1219 AM CDT Sun May 17 2015 .DISCUSSION... Issued at 334 PM CDT SAT MAY 16 2015 Main focus with this forecast issuance will be the potential for strong to severe storms this afternoon through early Sunday morning. As the low-level atmosphere destabilized late this morning, a few isolated showers and thunderstorms developed in an area of broad lift, moderate instability, and very little deep layer shear. These storms have begun shifting east, and additional convective initiation over eastern KS and far western MO has thus far struggled. 18 UTC sounding out of KTOP indicates very weak midlevel lapse rates, and thus will likely need some midlevel cooling to support any robust or long-lasting convection. As a result, any convection this afternoon through much of the evening should be weak, and any severe weather threat will hold off until late evening into the early overnight hours. Synoptically, a deep upper trough will continue to push eastward during the evening and overnight hours. Ahead of the trough, deep southwest flow is present aloft and moisture continues to surge into the region at low-levels under south southeast flow. This trough will provide forcing for widespread convection west of the forecast area from late afternoon through tonight; however, ongoing showers through much of central KS has impacted the amount of instability present to fuel these storms, and could impact their severity and longevity. As the upper trough pushes east, deep-layer shear values will begin to increase in response to the backing of low-level winds and the increasing wind speeds aloft associated with the upper jet. MUCAPE values are expected to remain in the 1000-2000 J/kg range as the midlevels finally begin to cool in response to the eastward-moving trough, and a strong low-level jet may help keep the low-level atmosphere mixed during the late evening and early overnight hours. This environment should be supportive of strong to severe storms, but without a good boundary or low-level focus for convection, any severe weather chances tonight will depend on how well storms can develop and organize to our west this evening, and how well they maintain strength as they head eastward into the region. Hi-res model guidance continues to suggest some sort of bowing, multi- cellular structure as storms head into far eastern KS and western MO, but the longevity of these storms is still in question as they propagate east of the trough and into a somewhat less supportive shear and instability profile. Current thinking is that one or more bowing segments could bring severe winds into western portions of the CWA after 10 PM, but may weaken shortly thereafter. Due to the expected storm mode and timing of these storms into the area, the primary severe weather threat will be strong straight-line winds, and any other severe weather hazards are not as likely without the presence of robust, long-lived supercell structures. As storms weaken late tonight into early Sunday morning, storms will likely slow, and some additional shower/isolated storm development is possible as the low-level jet continues to pivot eastward. May need to slightly raise QPF during the 06z-12z timeframe if multiple rounds of even weak thunderstorms are expected, as current precip amounts are only reflective of dying, weak convection after 06z. Any lingering precipitation should clear out during the morning hours on Sunday, and additional storm development Sunday afternoon should occur north and east of the region as the upper low soars northward and low-level drying punches into the forecast area. Cooler temperatures will fill in Monday and especially Tuesday as surface high pressure builds into the northern Plains and northerly flow increases across our forecast area. No additional precipitation is expected Monday or most of Tuesday as dry air continues to filter down into the region from the north. However, southerly flow will begin to return by Tuesday night or Wednesday, bringing warmer temperatures, increasing moisture, and the return of thunderstorm chances for the latter half of the work week and into the weekend. && .AVIATION...(For the 06Z TAFS through 06Z Sunday Night) Issued at 1215 AM CDT SUN MAY 17 2015 Convective line will continue to push through the area overnight. The main consideration at this point is continued rain showers with nearby thunderstorms. Visibilities could diminish to MVFR at times, but will improve as the night progresses. All activity should clear out of the terminal sites early Sunday morning with improving conditions through the day. Winds will veer to the southwest with gusty conditions expected until sunset. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && DISCUSSION...Laflin AVIATION...Welsh
Hazardous weather outlook, May 16, 6:54 PM CDT, 8 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 654 PM CDT SAT MAY 16 2015 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-180000- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 654 PM CDT SAT MAY 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT STRONG TO SEVERE STORMS ARE POSSIBLE THIS EVENING AND OVERNIGHT... PRIMARILY ALONG AND WEST OF ROUTE 65. LARGE HAIL AND STRONG DAMAGING WINDS ARE POSSIBLE WITH ANY STORMS THAT ACHIEVE SEVERE LIMITS. ADDITIONALLY...AN ISOLATED TORNADO OR TWO CANNOT BE RULED OUT ACROSS PORTIONS OF EASTERN KANSAS AND WESTERN MISSOURI. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
In the hours before
Local storm report, May 17, 1:43 AM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
143 AM CDT SUN MAY 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM TSTM WND DMG 3 W GALLATIN 39.92N 94.02W
05/17/2015 DAVIESS MO EMERGENCY MNGR
TREES DOWN ALONG HIGHWAY 6 NEAR HIGHWAY CC, MAKING IT
IMPASSIBLE
&&
LGLocal storm report, May 17, 1:45 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
145 AM CDT SUN MAY 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0137 AM TSTM WND GST 6 W SEDALIA 38.70N 93.34W
05/17/2015 E60 MPH PETTIS MO TRAINED SPOTTER
EM RELAYED REPORT OF 50 TO 60 MPH GUST ON HIGHWAY 50 WITH
SUSTAINED WINDS AROUND 25 MPH
&&
LGLocal storm report, May 17, 1:53 AM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
153 AM CDT SUN MAY 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 PM TORNADO S POLO 39.55N 94.04W
05/16/2015 CALDWELL MO EMERGENCY MNGR
REPORT OF 15 TO 20 INCH DIAMETER TREES BROKEN OFF AT THE
BASE IN THE HIDEAWAY LAKES SUB-DIVISION, LOCATED ON THE
EAST SIDE OF HIGHWAY 13. NO TORNADO CONFIRMED, JUST
POSSIBLE AT THIS TIME.
&&
LGLocal storm report, May 17, 2:33 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
233 AM CDT SUN MAY 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0218 AM FLASH FLOOD 4 S CAMERON 39.69N 94.24W
05/17/2015 CLINTON MO EMERGENCY MNGR
1 TO 2 FEET OF WATER FLOWING OVER HIGHWAY 69 NEAR ELKS
LODGE DUE TO AN OVERFLOWING CREEK, CLOSING THE ROAD.
&&
LGLocal storm report, May 17, 2:38 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
238 AM CDT SUN MAY 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0202 AM HEAVY RAIN 5 WNW CLAYCOMO 39.22N 94.58W
05/17/2015 E4.00 INCH CLAY MO PUBLIC
REPORT VIA FB OF APPROXIMATELY 4 INCHES OF RAIN NEAR NE
72ND ST AND N OAK TRAFFICWAY
&&
LGLocal storm report, May 17, 3:01 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
301 AM CDT SUN MAY 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0258 AM FLASH FLOOD 2 NE KEARNEY 39.39N 94.33W
05/17/2015 CLAY MO LAW ENFORCEMENT
WATER RESCUE AT NE 172ND ST. AND BISHOP RD. 2 MILES NE OF
KEARNEY
&&
JWELSHThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 7:01 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 44 min |
| May 16, 8:03 PM CDT | Flash Flood Warning | EAX | Andrew, Holt, Nodaway | 4 hr |
| May 16, 8:25 PM CDT | Special Weather Statement | EAX | Clay | 50 min |
| May 16, 8:59 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Clinton, Ray | 46 min |
| May 16, 9:01 PM CDT | River Flood Warning | EAX | Jackson, Lafayette, Ray | 6 days |
| May 16, 9:01 PM CDT | River Flood Warning | EAX | Carroll, Lafayette, Saline | 6 days |
| May 16, 9:01 PM CDT | River Flood Warning | EAX | Carroll, Chariton, Saline | 7 days |
| May 16, 9:12 PM CDT | Flash Flood Warning | EAX | Clay, Clinton, Jackson, Platte | 6 hr |
| May 16, 9:58 PM CDT | Special Weather Statement | EAX | Caldwell | 47 min |
| May 16, 9:59 PM CDT | Flash Flood Warning | EAX | Caldwell, Clinton, Daviess, DeKalb, Ray | 6 hr |
| May 16, 10:55 PM CDT | Special Weather Statement | EAX | Clay, Clinton, Jackson, Platte | 50 min |
| May 16, 11:05 PM CDT | River Flood Warning | EAX | Clay, Ray | 39 hr |
| May 16, 11:06 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Clay, Clinton, Jackson, Platte, Ray | 39 min |
| May 16, 11:22 PM CDT | Flash Flood Warning | EAX | Cass, Jackson | 6 hr |
| May 16, 11:24 PM CDT | Tornado Warning | EAX | Clay, Jackson, Ray | 36 min |
| May 17, 12:01 AM CDT | Tornado Warning | EAX | Caldwell, Daviess | 29 min |
| May 17, 12:03 AM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry, Jackson, Johnson, Lafayette | 42 min |
| May 17, 12:29 AM CDT | Areal Flood Advisory | EAX | Daviess, Grundy, Harrison, Mercer | 6 hr |
| May 17, 12:39 AM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Daviess, Grundy, Lafayette, Livingston and 1 more | 51 min |
| May 17, 12:43 AM CDT | Severe Thunderstorm Warning | EAX | Henry, Johnson, Lafayette, Pettis, Saline | 47 min |
| May 17, 1:03 AM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Harrison, Mercer | 27 min |
| May 17, 1:07 AM CDT | River Flood Warning | EAX | Jackson | 25 hr |
| May 17, 1:12 AM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Grundy, Linn, Livingston, Saline and 1 more | 48 min |
| May 17, 1:23 AM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard, Pettis, Saline | 52 min |
| May 17, 1:38 AM CDT | River Flood Warning | EAX | Andrew, Nodaway | 33 hr |
| May 17, 2:03 AM CDT | River Flood Warning | EAX | Clay, Platte | 27 hr |
| May 17, 2:22 AM CDT | River Flood Warning | EAX | Ray | 54 hr |
| May 17, 3:35 AM CDT | River Flood Warning | EAX | Andrew, Buchanan | 68 hr |
| May 17, 3:35 AM CDT | River Flood Warning | EAX | Clay, Jackson, Ray | 4 days |
| May 17, 3:35 AM CDT | River Flood Warning | EAX | Buchanan | 4 days |
| May 17, 3:35 AM CDT | River Flood Warning | EAX | Platte | 7 days |
| May 17, 3:35 AM CDT | River Flood Warning | EAX | Platte | 8 days |
| May 17, 3:35 AM CDT | River Flood Warning | EAX | Atchison, Holt | 43 hr |
| May 17, 3:59 AM CDT | Flash Flood Warning | EAX | Caldwell, Clinton, Daviess, DeKalb, Ray | 3 hr |
| May 17, 4:11 AM CDT | River Flood Warning | EAX | Daviess, Gentry | 53 hr |
| May 17, 4:11 AM CDT | River Flood Warning | EAX | Daviess, Livingston | 3 days |
| May 17, 4:11 AM CDT | River Flood Warning | EAX | Linn, Livingston | 4 days |
| May 17, 4:11 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 5 days |
| May 17, 4:11 AM CDT | River Flood Warning | EAX | Carroll, Chariton | 6 days |
| May 17, 5:57 AM CDT | Areal Flood Warning | EAX | Caldwell, Clay, Clinton, Daviess, DeKalb, Grundy and 4 more | 24 hr |
| May 17, 7:54 AM CDT | River Flood Warning | EAX | Cooper, Saline | 65 hr |
| May 17, 9:01 AM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 36 hr |
| May 17, 9:52 AM CDT | River Flood Warning | EAX | Andrew, Buchanan | 66 hr |
| May 17, 9:52 AM CDT | River Flood Warning | EAX | Chariton, Howard, Saline | 6 days |
| May 17, 9:52 AM CDT | River Flood Warning | EAX | Cooper, Howard | 8 days |
| May 17, 11:05 AM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 46 hr |
| May 17, 11:32 AM CDT | River Flood Warning | EAX | Johnson, Pettis | 31 hr |
| May 16, 7:51 PM CDT | Special Weather Statement | EAX | Johnson | 39 min |
| May 17, 12:37 AM CDT | Areal Flood Advisory | EAX | Leavenworth, Wyandotte | 6 hr |
| May 17, 1:38 AM CDT | River Flood Warning | EAX | Atchison, Leavenworth | 49 hr |
| May 17, 1:38 AM CDT | River Flood Warning | EAX | Leavenworth | 46 hr |
| May 17, 5:50 AM CDT | River Flood Warning | EAX | Miami | 4 days |
| May 17, 5:50 AM CDT | River Flood Warning | EAX | Linn | 4 days |
Nearby
Flash Flood Warnings in Missouri, 2015Flash Flood Warnings in Kansas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.